Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

May 21, 2012Attala County, Mississippi

NWS Jackson, MS issued this special weather statement at May 21, 2012, 9:13 AM CDT for Attala County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2012, 9:13 AM CDT (14:13 UTC)
Expired
May 21, 2012, 9:45 AM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Attala County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WWUS84 KJAN 211413
SPSJAN
MSZ032-037-038-211445-
ATTALA MS-WINSTON MS-CHOCTAW MS-
913 AM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT MON MAY 21 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 18 MILES NORTHEAST OF ZAMA TO 5 MILES
NORTHEAST OF HESTERVILLE AT 914 AM CDT...MOVING SOUTH AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

PEOPLE IN SOUTH CENTRAL CHOCTAW...WESTERN WINSTON AND EASTERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3296 8913 3293 8939 3297 8969 3329 8969
      3329 8958 3326 8939 3329 8912
TIME...MOT...LOC 1414Z 000DEG 15KT 3318 8923 3316 8939
          3319 8958

$$

BK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 21, 8:05 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 21, 8:05 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
805 AM CDT MON MAY 21 2012

.UPDATE...LATEST RADAR IMAGERY SHOWS SHOWERS AND A FEW THUNDERSTORMS
PUSHING SE ACROSS THE NATCHEZ TRACE CORRIDOR THIS MORNING. HAVE UPPED
POPS THROUGH EARLY AFTN WITH ADDITIONAL SLIGHT INCREASES THIS AFTN TO
EARLY EVE. HOURLY TEMPS WERE MASSAGED THROUGH SHORT TERM GIVEN RAIN-
COOLED POCKETS ACROSS THE REGION. HAVE ALSO DROPPED MAX HIGHS BY A
COUPLE OF DEGREES TOWARDS MET GUIDANCE AS GREATER MID/HIGH CLOUD
DECK COVER COULD LIMIT STRONGER INSOLATION.

SPORADIC BUT NEW TSTORM DEVELOPMENT HAS OCCURRED BEHIND THE INITIAL
OUTFLOW AND THE SLOWLY TRANSITIONING STRATIFORM RAIN BAND MOVING
ACROSS CNTRL MS. THIS INDICATES LOW-LVL ATMOS REMAINS UNSTABLE AND
SUPPORTIVE OF ADDITIONAL DEVELOPMENT...ESPECIALLY AS GREATER LIFT
ENTERS AREA THIS AFTN AHEAD OF A S/WV TROUGH AND ATTENDANT SFC
BOUNDARY PIVOTING ACROSS THE REGION. 12Z KJAN RAOB ALSO INDICATES
INCREASED H7-H5 LAPSE RATES FROM THE 21/00Z RAOB. ALTHOUGH THERE MAY
BE SOME LIMITATION OF STRONGER INSOLATION DUE TO CLOUDS...IT APPEARS
SUFFICIENT INSTABILITY SHOULD BE IN PLACE ACROSS THE REGION THIS AFTN
TO SUPPORT STRONGER UPDRAFTS /VT~30/. LOCAL HI-RES WRF OUTPUT SUPPORTS
THIS THINKING AS IT CONTINUES TO INDICATE POTENTIAL FOR SCATTERED
TSTORMS...SOME OF WHICH COULD BECOME STRONG TO SEVERE. MAIN RISKS
WILL BE WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL FROM 2PM-8PM
TODAY.

ANOTHER UPDATE INCORPORATING THE LATEST TRENDS WILL BE FORTHCOMING
MID-MORNING. /ALLEN/

&&

.PREV DISCUSSION... /ISSUED 333 AM CDT MON MAY 21 2012/

DISCUSSION...TODAY THROUGH TUESDAY NIGHT...FORECAST FOCUS ALL IN
THE IMMEDIATE 12 TO 18 HOURS AS SHALLOW SURFACE FRONT FROM SRN IL TO
NRN TX MAKES A PUSH TO THE GULF COAST BY TUESDAY MORNING. CURRENT
MODERATE CONVECTION OVER NRN MS/WRN TN BUILDING SEWD AHEAD OF UPPER
LEVEL SHORTWAVE DROPPING TOWARD OUR CWFA IN THE NW FLOW REGIME. THE
300MB TROUGH AXIS MOVING SEWD THROUGH OK AT 35KTS PER LATEST VAPOR
SATELLITE IMAGERY AND EXPECT SOME LEFTOVER BOUNDARIES TO BE IN PLACE
BETWEEN HIGHWAY 82 AND I-20 BY MIDDAY SERVING TO PROVIDE A LITTLE
MORE FOCUS FOR DAYTIME HEATING TO WORK WITH.

MEANWHILE...MORNING MID LEVEL FLOW OF LESS THAN 15KTS IS PROGGED TO
INCREASE TO BETWEEN 20-30KTS AS 30-40M OF 300-500MB HEIGHT FALLS
ADVERTISED FOR EARLY TONIGHT. LOOK FOR THE BEST HEATING TO RESULT IN
NEAR 2000 J/KG MLCAPES ACROSS CENTRAL MS TO DRIVE A MORE ORGANIZED
SERIES OF STORMS WITH A FAIRLY QUICK MOVEMENT/EVOLUTION TO THE SE
DURING THE LATE AFTERNOON. EXPECT MAIN HAZARD TO BE LOCALLY DAMAGING
WINDS AS  SFC DEWPOINTS NEAR 70F RESIDE UNDERNEATH STEEP MID LEVEL
LAPSE RATES (~7 DEG C/KM) AND K INDEXES 35-40. PWATS OF NEAR 1.5
INCHES WILL HELP PRODUCE LOCAL DOWNPOURS OF AROUND 1 INCH AS TSRA
CLUSTERS MOVE MORE STEADILY SEWD PER NAM12/WRF GUIDANCE. THE
LIMITING FACTOR WILL BE LOW LEVEL WIND SHEAR AS 0-3KM HELICITIES
STAY UNDER 100M*M/S*S DURING BEST CONVECTION OCCURENCE TIME FRAME.
WILL KEEP HWO WORDING AS STRONG TO LOCALLY SEVERE FOR WIND GUSTS.

IT APPEARS THAT THE BEST UVV/ASCENT GETS OUT WELL AHEAD OF THE
SURFACE FRONTAL FOCUS SO THAT BY THE TIME THE FRONT ARRIVES LATER
THIS EVENING...MOST OF THE STORMS WILL BE OFF TO OUR E. EXPECT TSRA
WILL BE ONGOING INTO EARLY THIS EVENING OVER THE SE HALF OF THE AREA
WHILE THE FRONT ENTERS THE DELTA AND RAINS END MORE QUICKLY IN NWRN
PORTIONS OF THE CWFA PER DECENT DRY MID LEVEL PUSH. BY EARLY ON
TUESDAY...ANY LEFTOVER SHRA ACTIVITY SHOULD BE CLOSE TO THE COAST
AND UNLIKELY TO FORM FARTHER N AS THE AFTERNOON HEATING ARRIVES.
WILL KEEP TUESDAY AND TUESDAY NIGHT DRY FOR NOW AS WE ENJOY THE
COOLEST DAYTIME MAXES FOR THE WEEK ONLY IN THE 81-85F RANGE. DRYING
PWATS DIP BELOW 0.75 INCHES FOR MUCH OF THE AREA TUESDAY EVENING
LEADING TO A TEMPORARY RETURN OF OVERNIGHT LOWS IN THE 50S EXCEPT
AROUND 60F IN OUR SRN PORTIONS. A BLEND OF MAV/MET MOS LOOKED QUITE
REASONABLE BASED ON GFS ENSEMBLE SPREADS./40/

WEDNESDAY THROUGH NEXT MONDAY...WITH HIGH PRESSURE AT THE SURFACE...
UPPER RIDGING WILL BUILD INTO AND STRENGTHEN ACROSS THE FORECAST AREA
DURING THE FORECAST PERIOD. ANY CHANCE FOR RAIN DURING THIS TIME LOOK
TO BE SLIM AND CONFINED TO THE LATE AFTERNOON HOURS. CONDITIONS WILL
ALSO WARM THROUGH THE PERIOD AS HIGHS IN THE UPPER 80S DURING MID-
WEEK...CLIMB INTO THE LOWER 90S HEADING INTO MEMORIAL DAY WEEKEND.
MEANWHILE...LOWS EACH NIGHT WILL ONLY FALL INTO THE MID AND UPPER
60S. /19/

&&

.AVIATION...
LOOK FOR THE OVERNIGHT VFR TO CONTINUE DOMINATING TODAY
WITH INCREASING MID-HIGH LEVEL CLOUDS ACROSS OUR NRN CWFA THIS
MORNING. A BRIEF PERIOD OF MVFR VSBYS BEFORE 14Z ARE POSSIBLE FOR A
SITE OR TWO. SCATTERED TO BROKEN 4-6K FOOT CLOUDS EXPECTED DURING
MIDDAY WITH SCATTERED TO NUMEROUS SHRA/TSRA BUILDING AFTER 17Z. THE
CONVECTIVE DEVELOPMENT SHOULD PEAK 19-24Z ACROSS THE I-20 CORRIDOR
AND THEN START A WEAKENING TREND THROUGH SERN MS BY 02-04Z. A
VARIABLE TO LIGHT NWLY BOUNDARY LAYER FLOW WILL BECOME NLY 8-14KTS
AS THE RATHER WEAK FRONTAL SYSTEM PASSES THE AREA LATE THIS
AFTERNOON AND EVENING./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       88  63  84  56 /  76  33   2   0
MERIDIAN      88  63  84  55 /  65  37   2   0
VICKSBURG     89  62  84  56 /  76  26   1   0
HATTIESBURG   90  64  88  60 /  48  28   9   5
NATCHEZ       87  64  85  61 /  71  26   2   0
GREENVILLE    87  58  81  57 /  56  21   1   0
GREENWOOD     87  60  81  53 /  73  22   1   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

/
Hazardous weather outlook, May 21, 8:40 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
840 AM CDT MON MAY 21 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
221345-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
840 AM CDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS..

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
ARKLAMISS THIS AFTERNOON INTO THE EVENING HOURS AHEAD OF A COLD
FRONT THAT WILL MOVE SOUTH ACROSS THE REGION TONIGHT. THE PRIMARY
RISKS WILL BE DAMAGING WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZE
HAIL. AT THIS TIME IT APPEARS THE THE STORMS WILL BEGIN TO IMPACT
AREAS ALONG THE HIGHWAY 82 CORRIDOR BETWEEN 1 AND 3 PM. THE STORMS
WILL GENERALLY MOVE TO THE SOUTH SOUTHEAST THROUGH THE
AFTERNOON...WITH MOST OF THE STRONG TO SEVERE ACTIVITY ENDING BETWEEN
7 AND 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, May 21, 3:31 AM CDT, 5 hours 42 minutes before
MSZ025>027-210925-
LEFLORE MS-GRENADA MS-CARROLL MS-
331 AM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 AM CDT MON MAY 21 2012

...CLUSTER OF STRONG STORMS PUSHING SOUTHEAST TOWARD CARROLLTON...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 MPH WINDS WAS LOCATED 3 MILES NORTH OF MONEY AT 330 AM
CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAINS UP TO ONE INCH ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO LIKELY WITH THESE STORMS AS THEY PUSH
INTO THE CARROLLTON AREA BY 430 AM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CARROLL...SOUTHWESTERN GRENADA AND NORTHEASTERN LEFLORE
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3380 9018 3379 9017 3376 9019 3374 9030
      3371 9030 3370 9027 3374 9024 3373 9021
      3373 9014 3380 9014 3368 8980 3324 8979
      3362 9036 3380 9033 3380 9032 3382 9022
TIME...MOT...LOC 0827Z 312DEG 18KT 3368 9020

40
Special weather statement, May 21, 6:19 AM CDT, 2 hours 54 minutes before
MSZ040>042-047-211150-
WARREN MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS-
619 AM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
619 AM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED 13 MILES NORTHWEST OF PHOENIX AT 619
AM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN YAZOO...EXTREME EAST CENTRAL ISSAQUENA...
SOUTHEASTERN SHARKEY AND NORTHEASTERN WARREN COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3254 9051 3247 9079 3272 9088 3279 9074
TIME...MOT...LOC 1119Z 326DEG 13KT 3266 9077

JA
Special weather statement, May 21, 9:13 AM CDT, 0 minutes before
MSZ032-037-038-211445-
ATTALA MS-WINSTON MS-CHOCTAW MS-
913 AM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT MON MAY 21 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 18 MILES NORTHEAST OF ZAMA TO 5 MILES
NORTHEAST OF HESTERVILLE AT 914 AM CDT...MOVING SOUTH AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

PEOPLE IN SOUTH CENTRAL CHOCTAW...WESTERN WINSTON AND EASTERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3296 8913 3293 8939 3297 8969 3329 8969
      3329 8958 3326 8939 3329 8912
TIME...MOT...LOC 1414Z 000DEG 15KT 3318 8923 3316 8939
          3319 8958

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:31 AM CDTSpecial Weather StatementJANCarroll54 min
May 21, 6:19 AM CDTSpecial Weather StatementJANSharkey31 min
May 21, 2:12 PM CDTSpecial Weather StatementJANJefferson28 min
May 21, 2:17 PM CDTSpecial Weather StatementJANMadison28 min
May 21, 2:33 PM CDTFlash Flood WarningJANJefferson117 min
May 21, 2:40 PM CDTSevere Thunderstorm WarningJANYazoo23 min
May 21, 2:54 PM CDTSevere Thunderstorm WarningJANLeflore26 min
May 21, 3:15 PM CDTSpecial Weather StatementJANClaiborne30 min
May 21, 3:17 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson43 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANRankin, Simpson42 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin27 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningJANWebster44 min
May 21, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren27 min
May 21, 3:34 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren41 min
May 21, 3:50 PM CDTSevere Thunderstorm WarningJANWarren40 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningJANYazoo12 min
May 21, 3:55 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster50 min
May 21, 3:57 PM CDTSpecial Weather StatementJANClaiborne28 min
May 21, 4:09 PM CDTSevere Thunderstorm WarningJANHinds, Rankin51 min
May 21, 4:23 PM CDTSevere Thunderstorm WarningJANAdams37 min
May 21, 4:26 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren25 min
May 21, 4:38 PM CDTSpecial Weather StatementJANYazoo32 min
May 21, 4:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston39 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston46 min
May 21, 4:50 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson40 min
May 21, 4:52 PM CDTSpecial Weather StatementJANWarren13 min
May 21, 5:04 PM CDTSevere Thunderstorm WarningJANWarren26 min
May 21, 5:17 PM CDTSevere Thunderstorm WarningJANNeshoba28 min
May 21, 5:21 PM CDTSpecial Weather StatementJANJefferson Davis39 min
May 21, 5:24 PM CDTSevere Thunderstorm WarningJANJefferson Davis15 min
May 21, 5:27 PM CDTSpecial Weather StatementJANBolivar18 min
May 21, 5:28 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba32 min
May 21, 5:42 PM CDTSpecial Weather StatementJANJefferson Davis28 min
May 21, 5:48 PM CDTSevere Thunderstorm WarningJANJefferson Davis42 min
May 21, 5:51 PM CDTSevere Thunderstorm WarningJANNeshoba39 min
May 21, 5:56 PM CDTSpecial Weather StatementJANJasper29 min
May 21, 5:59 PM CDTSpecial Weather StatementJANLauderdale21 min
May 21, 6:00 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba45 min
May 21, 6:03 PM CDTSpecial Weather StatementJANHumphreys22 min
May 21, 6:15 PM CDTSpecial Weather StatementJANMadison20 min
May 21, 6:21 PM CDTSpecial Weather StatementJANClaiborne29 min
May 21, 6:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo33 min
May 21, 6:30 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo30 min
May 21, 6:46 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton29 min
May 21, 4:01 PM CDTSpecial Weather StatementJANRichland29 min
May 21, 4:50 PM CDTSevere Thunderstorm WarningJANMorehouse25 min
May 21, 4:52 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin38 min
May 21, 5:14 PM CDTSevere Thunderstorm WarningJANMorehouse31 min
May 21, 5:31 PM CDTSpecial Weather StatementJANFranklin29 min
May 21, 5:34 PM CDTSpecial Weather StatementJANMadison31 min
May 21, 5:55 PM CDTSpecial Weather StatementJANConcordia30 min
May 21, 5:57 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia12 min
May 21, 6:13 PM CDTSpecial Weather StatementJANConcordia32 min
May 21, 6:37 PM CDTSpecial Weather StatementJANRichland33 min
May 21, 6:44 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll46 min
May 21, 6:55 PM CDTSpecial Weather StatementJANAvoyelles30 min
May 21, 4:31 PM CDTSevere Thunderstorm WarningJANChicot25 min
May 21, 4:41 PM CDTSpecial Weather StatementJANAshley19 min
May 21, 5:54 PM CDTSpecial Weather StatementJANAshley21 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.